ITEM METADATA RECORD
Title: On the impossibility of estimating densities in the extreme tail
Authors: Beirlant, Jan ×
Devroye, L #
Issue Date: 1999
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:43 issue:1 pages:57-64
Abstract: We give a short proof of the following result. Let X-1,...,X-n be independent and identically distributed observations drawn from a density f on the real line. Let f(n) be any estimate of the density g(n) of max (X-1,...,X-n). We show that there exists a unimodal infinitely many times differentiable density f such that
URI: 
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science